MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO CAPITAL TEMP PUMP PROFESSIONAL; PACK, HOT OR COLD, WATER CIRCULATING

STRYKER MEDICAL-KALAMAZOO CAPITAL TEMP PUMP PROFESSIONAL; PACK, HOT OR COLD, WATER CIRCULATING
Catalog Number TP700
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient allegedly received burn marks from the therapy pad.Further information has not been provided.
 
Additional Manufacturer Narrative
As the product was alleged to not exceed a temperature of 105°f, the product would not reach a temperature high enough to cause a burn.For a burn to occur, the product would need to be greater than 44°c (111°f).Without a failure of the backup and primary thermostats, the highest temperature the t-pump can reach is 42°c (107°f).It is likely that the resident experienced reactive hyperemia which was interpreted to be a burn, however, this could not be confirmed as the account was not available for further information.Further information was not available.
 
Event or Problem Description

Brand Name
CAPITAL TEMP PUMP PROFESSIONAL
Common Device Name
PACK, HOT OR COLD, WATER CIRCULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8812847
Report Number0001831750-2019-00609
Device Sequence Number3109501
Product Code ILO
UDI-Device Identifier07613327169249
UDI-Public07613327169249
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberTP700
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1